# SDR DALA2024041204342

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 Rbl 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286725) CORROSION AT AFT CARGO INTERCOSTAL WEB STA 767+7 RBL 20. REMOVED AND REPLACED INTERCOSTAL WEB IAW B737 SRM 51-40-02-0G, AND BOEING DWG 146A8120.
